MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259054A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 29th may, 2024 getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was determined the issue described within complaint is not safety and risk related.On 4th june 2024 further information was provided by getinge technician following the visit at the customer site and device evaluation that light head copula/lens was found falling apart.The copula is cracked completely on a tap side with also missing the tap.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(4).Initial reporter: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of d4 version or model #, catalog #, serial #, unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 version or model #: ard569201917.Corrected d4 version or model #: ardpwt259054a.Previous d4 catalog #: ard569201917.Corrected d4 catalog #: blank.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was determined the issue described within complaint is not safety and risk related.On 4th june 2024 further information was provided by getinge technician following the visit at the customer site and device evaluation that light head copula/lens was found falling apart.The copula is cracked completely on a tap side with also missing the tap.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by the subject matter expert.According to the pictures provided the light head must have received not minor shocks but violent shocks and impacts (misuse) with probably another devices.This cover breakage is the result of collisions and misuse.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19728256
Report Number9710055-2024-00416
Device Sequence Number20841404
Product Code FTD
UDI-Device Identifier03700712408749
UDI-Public(01)03700712408749
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT259054A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown